IRMNG image

Hemigordius harltoni Cushman & Waters, 1928
Hemigordius harltoni Cushman & Waters, 1928
Description Cushman, J. A.; Waters, J. A. (1928). Some Foraminifera from the Pennsylvanian and Permian of Texas. Contributions from the Cushman Laboratory for Foraminiferal Research. 4(2): 31-55., available online at
page(s): p. 43 pl. 5 fig. 8-9
Author Le Coze, Fran├žois JPG file - 29.93 kB - 186 x 254 pixels added on 2019-03-0767 viewsIRMNG taxa Creative Commons License This work is licensed under a Creative Commons Attribution-Noncommercial-Share Alike 4.0 License
Comment Comment (0)
[Add comment]

Disclaimer: IRMNG does not exercise any editorial control over the information displayed here. However, if you come across any misidentifications, spelling mistakes or low quality pictures, your comments would be very much appreciated. You can reach us by emailing, we will correct the information or remove the image from the website when necessary or in case of doubt.